Children's Tylenol Fever & Pain Dye Free Berry Flavour 100mL
For fast, effective relief of fever and pain due to teething, immunizations, headache, colds or flu.
Dosage: Shake well before use. For accurate dosing, follow instructions carefully. Use enclosed dosage cup and find the right dose on the chart. If possible, dose by weight, otherwise use age.
Remove cap and squeeze dose into dosing cup. The enclosed measuring cup has been specially designed for use with these products. Use only the enclosed measuring cup to dose.
Single dose may be repeated every 4 to 6 hours, as needed. Do not give more than 5 doses per day.
Caution: Keep out of the reach of children. Do not use with other drugs containing acetaminophen. Do not give more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Consult a doctor if symptoms last more than 5 days, fever lasts more than 3 days or your child develops allergic reactions such as wheezing, rash or itching. Ask a doctor or pharmacist before use if your child has a serious liver or kidney disease or uses any other medications including natural health products, prescriptions drugs, salicylates or other pain and fever relief medications.
Medicinal Ingredient: Acetaminophen, 160mg per 5mL
Non-Medicinal Ingredients (alphabetical): butylparaben, carboxymethylcellulose sodium, cellulose, flavours, glycerin, propylene glycol, propylparaben, purified water, sodium citrate, sorbitol, sucralose, sucrose, xanthan gum.
Store at room temperature, 15° to 30°C.